# SDR FDEA201005281700

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46629
- Aircraft time: 80,295 hours, 33,392 cycles
- Engine: Ge CF66D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Fuselage
- Part time: 80,295 hours, 33,392 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER JAMB SUPPORT FITTING NR1, NR2,  NR3, NR4, NR5 AND NR6 HAS CRACKS EMANATING FROM MOUNT BOLT HOLES.  R & R MAIN CARGO DOOR LOWER JAMB SUPPORT FITTINGS NR1, NR2, NR3, NR4, NR5 AND NR6 IAW DWG : ACA7224.
